# SDR CA010831014

- Difficulty date: August 24, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,356 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110108
- Condition: Failed
- Location: Cockpit
- Part time: 132 hours, 168 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF AT FT ST. JOHN, CO-PILOTS WINDSHIELD SHATTERED JUST AT ROTATION, PILOT ABORTED TAKEOFF AND TAXIED BACK TO RAMP. WINDSHIELD WAS REPLACED 132 HRS PRIOR.
